# SDR UIEA2024040500236

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 83,306 hours, 11,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION- PLATE, UPPER FACE OF R/H WING T/E INBD MID FLAP TOP PNL, WBL 375( 1. PERFORM PERMANENT REPAIR - CORROSION DAMAGES ON RH WING MID FLAP UPPER SKIN PANEL WBL 375 ~ WBL 408 AREA IAW EGAT EI T2024A57M-751 REV 1 2. CONDITION CHECK IS SATISFACTORY. )
